RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 25, Issue 6, Pages 871–889 (Mi mz8377)  

This article is cited in 1 scientific paper (total in 1 paper)

Regularization method for systems with a weak nonlinearity in the resonance case

S. A. Lomov, V. F. Safonov

Moscow Power Engineering Institute

Full text: PDF file (1326 kB)

English version:
Mathematical Notes, 1979, 25:6, 450–459

Bibliographic databases:

UDC: 517.9
Received: 17.02.1977

Citation: S. A. Lomov, V. F. Safonov, “Regularization method for systems with a weak nonlinearity in the resonance case”, Mat. Zametki, 25:6 (1979), 871–889; Math. Notes, 25:6 (1979), 450–459

Citation in format AMSBIB
\Bibitem{LomSaf79}
\by S.~A.~Lomov, V.~F.~Safonov
\paper Regularization method for systems with a~weak nonlinearity in the resonance case
\jour Mat. Zametki
\yr 1979
\vol 25
\issue 6
\pages 871--889
\mathnet{http://mi.mathnet.ru/mz8377}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=540242}
\zmath{https://zbmath.org/?q=an:0427.34051|0417.34093}
\transl
\jour Math. Notes
\yr 1979
\vol 25
\issue 6
\pages 450--459
\crossref{https://doi.org/10.1007/BF01230987}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JE85500021}


Linking options:
  • http://mi.mathnet.ru/eng/mz8377
  • http://mi.mathnet.ru/eng/mz/v25/i6/p871

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. V. Zavizion, I. G. Klyuchnik, “A System of Differential Equations with an Analytic Nonlinearity”, Math. Notes, 91:4 (2012), 579–581  mathnet  crossref  crossref  mathscinet  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:161
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019